# SDR AU990360

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Swivel
- Part number: 89307000
- Condition: Worn
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) THROTTLE CONTROL CABLE SWIVEL WORN AND SEPARATED FROM THE BALL JOINT.
